Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in penis foreskin?

Answered by
Dr.
Dr. Riyanka Chail

General & Family Physician

Practicing since :2009

Answered : 805 Questions

default
Posted on Sat, 24 Sep 2016 in General Health
Question: Hello dr, I am 30 year old. I have problem with my penis foreskin. My penis foreskin gets swollen every time I masturbate. The swelling goes away after 3 to 4 hours. I only masturbate once in a while and i don't do it vigorously. I have this problem since last 7 to 8 yrs and I took it so lightly. As my marriage is approaching, I am worried about the swelling and have no idea what is this. If required I can send photo's of the swelling for better assessment. I also have another problem, whenever I abstain from masturbation for more than 2 or 3 months, I get a dull ache or discomfort in my testicles. Why does this happen? Please advice.
doctor
Answered by Dr. Riyanka Chail 29 hours later
Brief Answer:
Kindly consult an XXXXXXX or general surgeon

Detailed Answer:
Hello Sir,
Thank you for writing in to health care magic.

Since you have been having this problem for 7 to 8 years, it seems like a chronic issue. I suggest kindly consult an XXXXXXX regarding this issue as a minor surgical intervention that is known as circumcision ( minor out patient surgicalprocedure to remove the foreskin) may be necessary to correct such problems.
It is not advisable to go for any medications as it is a chronic problem.Hence,the above menrioned procedure may be required after thorough clinical examination by an XXXXXXX or a general surgeon.
Hope i have answered your query.If there are any doubts you can reply back.
Regards,
Dr.Riyanka
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Riyanka Chail 1 hour later
Thanks for your reply. I don't have any difficulty or discomfort in sliding my foreskin back and forth. Can you please suggest some cream or gel to loosen the foreskin ?
Also, please let me know, why do i get dull ache or discomfort in my testicles when i abstain from masturbation for more than 2 or 3 months ?
doctor
Answered by Dr. Riyanka Chail 20 hours later
Brief Answer:
Usage of mild steroid cream

Detailed Answer:
Thank you for writing back.
Swelling of the foreskin after masturbation can occur due to injury to the foreskin thus causing inflammation. Usage of lubricants can help. Also mild steroid creams (1% hydrocortisone) can be helpful to reduce the swelling along with antibiotic creams.
Pain in the testicles can occur due to abstinence from sexual activity for longer duration due to congestion.However,it is not a harmful condition. It is advisable to perform the act of masturbation twice a week to avoid discomfort.
It is still advisable to consult a general surgeon for thorough clinical examination before using the medications.
Hope i have answered your query.
Regards,
Dr.Riyanka
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Riyanka Chail 2 hours later
Thanks for your reply. I will follow your advise and will consult a general surgeon for examination. I have one last question, does masturbation cause any long term side effects and do i have to avoid doing this act ?
doctor
Answered by Dr. Riyanka Chail 6 hours later
Brief Answer:
Masturbation has no side effects

Detailed Answer:
Hello sir,
Masturbation has no side effects. However, a person should make sure to not get addicted to it.

Thank you,
Regards,
Dr.Riyanka

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Riyanka Chail 58 minutes later
Thanks for answering my queries.
doctor
Answered by Dr. Riyanka Chail 8 hours later
Brief Answer:
You are welcome

Detailed Answer:
You are welcome.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Procedures

Recent questions on  Hydrocortisone

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

I have developed eye exzema (at least that is the current diagnosis), also a spotty rash round one side of my mouth. Hydrocortisone has not helped...

doctor1 MD

My daughter has a rash that will not go away. Hydrocortisone cream does not help. At first we thought this was contact dermatitis from soap, but...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...